View Single Post
Old 08-17-2008, 04:14 PM   #13
sampo2 sampo2 is offline
Junior Member
(female)
 
Join Date: Aug 2008
Location: Israel
Posts: 31
sampo2 HB User
Re: Rapid increase in heart rate and shortness of breath when climbing stairs

Quote:
Originally Posted by aether4 View Post
sampo2 - That's what my post was alluding to, but even though I have NCS and POTS I don't like going around suggesting that everyone else with elevated heart rates has it too. To be honest, that your heart rate does return to normal, when standing, sort of suggests that may not be what you have.

And yes, being sick (having a fever) or even dehydrated with drastically affect your heart rate even while resting. Mine was around 116bpm resting at the hospital yesterday.
Hi aether.

Thanks for your answer. I hope you feel good now, it is not nice being in the hospital. I want to clarify something: I did not suggest that everyone has POTS. People asked me if I found something, I just wanted to share with them the things I read. I also enphasised that only their doctor can give a diagnose. I don't even know what I have. I really hope it is just stress combined with a virus, but I think I was not clear about my symptoms. It was before the virus that I got my heart beating around 188 just after one minute climbing stairs and my friend told me to check it. And I always had a rapid heart beat on exercise, even when I was fit and with no virus. After I read about POTS and disautonomy I thought there may be a link with other things I feel that I didn't mention before: I also have some sort of dizziness when I change positions and I also have depression crises and fatigue. Anyway I am still weak, one week after the emergency room. A couple of hours ago I felt shortness of breath and numbness and I felt cold. Yet, no fever and no headache. I added clothes and drank tea and felt better. Now I am feeling hot and removed clothes. I don't remember I ever had had a virus that would make me feel so weak for so much time and without fever. I read that stress can weaken the imunne system, so maybe I finally had my overdose of stress.
Maybe it is worth mentioning that 3 months ago I stopped pills again because we want to have another child. Could hormonal changes be causing all of this?
I just hope things will get back to normal soon.
Best regards,
sampo.